# SDR CA000719007

- Difficulty date: June 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 47,956 hours
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 1608550
- Condition: Stuck
- Location: Fuselage
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF OUT OF WINNIPEG, CREW NOTED THAT FUEL WAS VENTING OUT OF LT WING. CREW ELECTED TO RETURN YWG, & LANDED WITH NO FURTHER EVENTS. MAINT INVEST. REVEALED NR 1 TANK OVERFLO W VALVE WAS STUCK IN OPEN POS, CONFIRMED BY GREN IND ON A/C REFUELING PANEL. VALVE WAS CLOSED MANU, & PRESSURE REFUELING SYS WAS ACTIVATED A NO OF TIMES TO C HECK VALVE OPERAITON, NO FURTHER DISCREPANCIES. A/C WAS RT-SRV. NOTE: OVERFLOW VALVES  INDICATE OPEN ON REFUELING PANEL DURING REFUELING.  IT IS STANDARD PROC FOR REFUEL ERS TO ADVISE FLT CREW WHEN GREEN LIGHT(S) REMAIN ON ON COMPLETION OF REFUELINGTHIS WAS MISSED ON THIS OCCASION.
